Would you have Weight gain (Weight increased) when you have Atrial fibrillation?
Summary: Weight gain is found among people with Atrial fibrillation, especially people who are female, 50-59 old, also have High blood pressure, and take medication Multaq.
We study 382 people who have Weight gain (Weight increased) and Atrial fibrillation from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Atrial fibrillation and Weight gain >>>
Atrial fibrillation (fibrillation of the muscles of the atria of the heart) can be treated by Warfarin Sodium, Coumadin, Flecainide Acetate, Sotalol Hydrochloride, Digoxin, Pradaxa. (latest reports from 87,230 Atrial Fibrillation patients)
Weight gain has been reported by people with depression, high blood pressure, bipolar disorder, pain, high blood cholesterol. (latest reports from 76,545 Weight gain patients)
On Jan, 16, 2015: 382 people who have atrial fibrillation and Weight Gain are studied.
Gender of people who have atrial fibrillation and experienced Weight gain * :
|Weight gain||53.28%||46.72% |
Age of people who have atrial fibrillation and experienced Weight gain * :
|Weight gain||0.00%||0.00%||0.00%||0.00%||4.66%||2.56%||9.32%||83.45% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Weight gain||6.67%||46.67%||33.33%||13.33% |
Top co-existing conditions for these people * :
- Hypertension (100 people, 26.18%)
- Blood cholesterol increased (52 people, 13.61%)
- Atrial flutter (42 people, 10.99%)
- Hypothyroidism (37 people, 9.69%)
- Diabetes mellitus (31 people, 8.12%)
- Arthritis (19 people, 4.97%)
- Arthralgia (18 people, 4.71%)
- Cardiac failure (17 people, 4.45%)
- Anxiety (17 people, 4.45%)
- Rheumatoid arthritis (16 people, 4.19%)
Most common drugs used by these people * :
- Multaq (123 people, 32.20%)
- Coumadin (108 people, 28.27%)
- Aspirin (104 people, 27.23%)
- Pradaxa (100 people, 26.18%)
- Lasix (76 people, 19.90%)
- Digoxin (74 people, 19.37%)
- Warfarin sodium (66 people, 17.28%)
- Tikosyn (57 people, 14.92%)
- Furosemide (54 people, 14.14%)
- Lipitor (49 people, 12.83%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Atrial Fibrillation and Weight Gain?
You are not alone! Join a mobile support group:
- support group for people who have Weight Gain and Atrial fibrillation
- support group for people who have Atrial fibrillation
- support group for people who have Weight Gain
Recent conversations of related support groups:
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Atrial fibrillation, Weight gain
You may be interested at these reviews (Write a review):
- Terbinafine hydrochloride
I would not reccomend this at all. I was described this drug 6months ago. Bad side effects still ongoing rapid weight gain and water retention in putting on 2 stone in less than 6months. No menstrual in ya year Bloatingin the face arms legs and gut. Been to the doctors said nothing can be done so how much longer can you put up with ffeeling like this.should not be prescribed. Makes you feel dreadfull.
- Atrial fibrilation caused by levoflacin
Have twice used levoflaxin 500 for diverticulitis both times resulted in flutter and atrial fibrillation. I have a history of a fib and have had an ablation. I don't recommend this drug if you have a history, or are prone to it
- Cardio version caused fingernail abnormalities
Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
- Turmeric and atrial fabrillation
I am a "health nut" who has always avoided any and all tobacco and alcohol, am on no medication, am on a reasonably purer diet (organic foods etc.,) and daily take and assortment of vitamins, minerals and a few herbs like garlic and saw palmetto. I had recently began taking therapeutic doses of Turmeric for its anti-inflammatory properties in both powered and capsule forms--(powdered form for approximately two to three weeks--one teaspoon twice daily; capsule form for approximately three or four days--one capsule twice daily.) On the day in question, I took one teaspoon of the powered form of turmeric with a late lunch and left off the capsule form. I jog/walk two or three miles intermittently and roughly twice a week. Into the second mile of a three mile jog/walk that night,I experienced an unusual weakness and fatigue, stopped after the second mile and pulse was over 200. I had sweated a lot and after resting a while, I walked the third mile back home and showered. I was unable to sleep. My heart was in atrial fibrillation which was diagnosed hours later at the local Medical Center ER. Heart rate was fluctuating in the 150-170 range and was brought down to 100-120 range with I.V. medication but stayed in that range. Exactly 11 hours after its beginning and with virtually no sleep for over 24 hours and after drinking only water but with very little food and no vitamin or Turmeric consumption, immediately after standing up for the third time in four or five hours to go to the bathroom, I suddenly converted back to a normal heart rate which is 60 to 70 beats a minute and was released from the medical center seven hours later. Plan to stop taking all forms of Turmeric.
- Lyrica varied widely
I was prescribed Lyrica for treatment of chronic pain. It was ineffective, but it knocked out the symptoms of interstitial. However, it also caused rapid weight gain (I went from 110 to 130 lbs. in just a few weeks) and my ankles started to swell. The pain doctor advised me to discontinue the drug, but the urologist suggested lowering the dose. I did, and the swelling went down. I weighed myself daily and watched what I ate, and my weight returned to normal within a month. Subsequently, I continued taking the lower dose and had no further problems. Then I developed severe spinal stenosis, and my dosage of Lyrica was increased to six 75 capsules daily, in addition to 480 mg of morphine sulphate. I tolerated the Lyrica well. After surgery, however, my ankles began to swell again, and although I didn't have a problem with weight gain, I developed a bright red rash from ankles to knees. I dropped the dosage of Lyrica to 50 mg twice daily, and had no further side effects. The rash simply disappeared, with no damage to the skin. Following the surgery, I was able to titrate off morphine completely. I continue to take Lyrica twice daily. It doesn't seem to affect pain (I still ache a bit, as I have degenerative changes in all joints) but it does dampen peripheral neuropathy, which I experience both in my toes and balls of my feet. It also dampens the neuropathy in my forehead, where I had four surgeries to remove a malignant melanoma. I have had no side effects other than those mentioned, and find it interesting the I could tolerate a high dosage of Lyrica prior to surgery, but after surgery could not, and that adverse side effects varied not only with the dosage but with my own physical condition. I don't find it to be highly effective in treating neuropathy, but it does still the tingling enough to let me sleep and take my mind off the condition.
More reviews for: Atrial fibrillation, Weight gain
Comments from related studies:
From this study (1 year ago):
one year ago December, he was hospitalized when glucose levels were out of control. During this time, becasue he had fallen, they did a complete neuro and saaid he had hydrocephalus. They did three taps and reduced the fluid. His glucose got under control and he began insulin therapy. Along with physical and occupational thereapy post hospital. After 3 weeks came home and was doing better but he seems to be going downhill again. Is not managing his diabetes, and is exhibiting same symptoms from prior to hospital visit 12/2012.
Could fluid be back? His toes are hammering/curling under terribly and his walking his slow and unsure. He also has some neuropathy ion both feet. Incontinence. Occassional exploding BM's.
From this study (2 years ago):
Not all of the outcomes a
had dropdowns I hope I filled it out right,
From this study (3 years ago):
I have been on warafrin 6 mg 6 days per week and 7 mg 1 day per week for almost 3 years and have not felt good since. I seem to get every in fection that comes along. It seems my resistance to infection has been affected by this drug. my immune system has gone to pot.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.